# SDR CALA2018012600341

- Difficulty date: January 26, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N28457
- Make and model: Boeing 737924ER
- Aircraft serial: 41744
- Aircraft time: 18,547 hours, 6,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seats 28c, 36c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 28C & 36C EMERGENCY LIGHT INOPERATIVE.  INSTALLED NEW EMERGENCY LIGHTS.  OPS OK.
